# SDR C2XA09IA121

- Difficulty date: May 10, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 21,147 hours, 15,853 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: CS500060D4A
- Condition: Inoperative
- Location: Pitot Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2822, DURING CLIMB THE CREW REPORTED A PITOT 2 HEAT INOP MESSAGE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CURRENT SENSING RELAY FOR THE NUMBER TWO PITOT PROBE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
